# SDR ABXA20151208198

- Difficulty date: December 8, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON RT WING AT REAR SPAR & WS 1025.  REPAIRED CORRODED AREA ON RT WING AT REAR SPAR & WS 1030 IAW REA B657-61825-MR.  REINSTALLED FIXED PANELS IAW SRM 51-40-02 & REA 657-61825.  REPAIR AREA TO BE PAINTED ON NR 1241.  FUEL PANEL 652BB TO BE LEAK CHECKED ON NR 1239.  SDR INFORMATION, CORRODED, LEVEL 2, PN 112T3101-6, SN NSN, PART NAME UPPER WING SKIN.  ACFT WAS GNDED.
